# SDR AALA991856

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 0002 - RIGHT AFTER TAKEOFF, CABIN AND COCKPIT CREW NOTICED A BURNING RUBBER/PLASTIC ODOR.  MAINTENANCE ACCOMPLISHED OPERATIONS CHECK OF ELECTRICAL EQUIPMENT.  UNABLE TO DUPLICATE ELECTRICAL SMOKE ODOR.  AS A PRECAUTION, CHANGED COALESCER BAGS.  OPERATED PACKS WITH ENGINES AND APU WITH NO SMOKE OR ELECTRICAL ODOR NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
